Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Jackson, MS

March 1, 2017Clay County, Lowndes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 1, 2017, 1:41 PM CST for Clay County, Lowndes County, Mississippi. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 1:41 PM CST (19:41 UTC)
Expired
Mar 1, 2017, 2:15 PM CST
In force
34 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Clay County, MS, Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 1:48 PM CSTHAIL 12 Ne Columbus Afb, MSNICKEL TO QUARTER SIZE HAIL A FEW MILES NORTH OF COLUMBUS AFB ALONG HIGHWAY 45.
Mar 1, 1:50 PM CSTTSTM WND GST 53Columbus Afb, MS
Mar 1, 1:56 PM CSTHAIL 1Caledonia, MSUS POST OFFICE REPORTED NICKEL AND QUARTER SIZE HAIL
Mar 1, 2:05 PM CSTHAIL 1S Caledonia, MSUS POST OFFICE REPORTED NICKEL AND QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 11:48 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS54 KJAN 011941
SVRJAN
MSC025-087-012015-
/O.NEW.KJAN.SV.W.0079.170301T1941Z-170301T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
141 PM CST WED MAR 1 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  East central Clay County in northeastern Mississippi...
  Northeastern Lowndes County in northeastern Mississippi...

* Until 215 PM CST

* At 141 PM CST, a severe thunderstorm was located near Columbus AFB,
  moving east at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Columbus AFB and Kolola Springs around 150 PM CST. 
  Caledonia around 200 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.

LAT...LON 3357 8827 3357 8859 3368 8863 3368 8850
      3367 8849 3366 8852 3365 8851 3366 8850
      3366 8846 3368 8843 3367 8842 3369 8839
      3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1941Z 262DEG 34KT 3365 8853 

HAIL...1.75IN
WIND...60MPH
 
$$

17
3 follow-up statements
837 
WWUS54 KJAN 011948
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
148 PM CST WED MAR 1 2017

MSC025-011957-
/O.CAN.KJAN.SV.W.0079.000000T0000Z-170301T2015Z/
Clay MS-
148 PM CST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.

LAT...LON 3357 8827 3357 8849 3358 8849 3360 8847
      3362 8851 3364 8850 3365 8851 3366 8850
      3366 8846 3367 8844 3367 8842 3369 8839
      3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1947Z 262DEG 34KT 3366 8846 

$$

MSC087-012015-
/O.CON.KJAN.SV.W.0079.000000T0000Z-170301T2015Z/
Lowndes MS-
148 PM CST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR NORTHEASTERN LOWNDES COUNTY...

At 147 PM CST, a severe thunderstorm was located over Columbus AFB,
moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Caledonia around 200 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.

LAT...LON 3357 8827 3357 8849 3358 8849 3360 8847
      3362 8851 3364 8850 3365 8851 3366 8850
      3366 8846 3367 8844 3367 8842 3369 8839
      3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1947Z 262DEG 34KT 3366 8846 

HAIL...1.75IN
WIND...60MPH
 
$$

17
564 
WWUS54 KJAN 011955
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
155 PM CST WED MAR 1 2017

MSC087-012015-
/O.CON.KJAN.SV.W.0079.000000T0000Z-170301T2015Z/
Lowndes MS-
155 PM CST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR NORTHEASTERN LOWNDES COUNTY...

At 155 PM CST, a severe thunderstorm was located over Caledonia, or 8
miles east of Columbus AFB, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
northeastern Lowndes County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.

LAT...LON 3357 8827 3357 8839 3365 8839 3369 8838
      3369 8836 3372 8832 3374 8832 3374 8825
TIME...MOT...LOC 1955Z 262DEG 40KT 3367 8830 

HAIL...1.75IN
WIND...60MPH
 
$$

17
290 
WWUS54 KJAN 012006
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
206 PM CST WED MAR 1 2017

MSC087-012015-
/O.EXP.KJAN.SV.W.0079.000000T0000Z-170301T2015Z/
Lowndes MS-
206 PM CST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY
WILL EXPIRE AT 215 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.

LAT...LON 3357 8827 3357 8839 3365 8839 3369 8838
      3369 8836 3372 8832 3374 8832 3374 8825
TIME...MOT...LOC 2005Z 262DEG 34KT 3368 8821 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:40 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Mar 1, 12:40 PM CST, 1 hour 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1240 PM CST Wed Mar 1 2017

.UPDATE...
Updated for 18Z aviation discussion. Also tweaked short term
forecast and updated products to reflect Tornado Watch 57.

&&

.AVIATION...
18Z TAF discussion:
Scattered to broken clouds around 3500 ft to start the period
at most TAF sites. A cold front sweeping southeastward will bring
a period of thunderstorms to each TAF site as it passes, with a
quick change to gusty northwest winds and briefly lower ceilings
and/visibility. Clouds should clear quickly behind the front, with
VFR conditions and northerly winds below 10 kts expected at all
TAF sites by 01Z Thursday. /NF/

&&

.DISCUSSION...

Adjusted POPs and sensible weather elements through the rest of
this afternoon based on latest guidance. Overall thinking
regarding severe weather potential remains similar to previous
forecast. Roughly 800-1000 J/kg of MLCAPE will be available to
storms just ahead of and along a cold front moving through the
forecast area. Deep layer shear of 50-60 kts mostly parallel to
the front (greatest shear in far northern forecast area) will
support some sustained updrafts and possible supercell structure
to thunderstorms. Hail to the size of quarters and and wind gusts
up to 60 mph will be the primary hazards as storms move through.
Directional wind shear is not the most favorable, but with some
slight veering with height through early this afternoon in the far
northeastern portion of the forecast, can't rule out a possible
tornado. Lowest threat will be for Louisiana parishes and Arkansas
counties where storms will more quickly exit the area. The better
chance for storms to become severe will be farther east
(especially east of Interstate 55) as the cold front moves into
those areas during the afternoon. A longer period of heating could
see MLCAPE values of 1000-1250 J/kg develop in southeastern
Mississippi. Will keep threat areas as they are in current
Hazardous Weather Outlook, but will reassess need for any updates
after storms initiate by early this afternoon. /NF/

Prior discussion below:

Today and Tonight: Latest radar data showing impressive convection
moving through northern AR and trailing back to the southwest. This
convective band is occurring ahead of surface cold front moving into
northwest AR in an unstable and sheared environment. CAM guidance is
in general agreement that ongoing convection will have a hard time
moving into northwest sections of the forecast area this morning due
to the persistent capping inversion atop the boundary layer. Some
isolated convection will be possible during this time frame, but it
will not be until mid to late morning when mid level dynamic cooling
in conjunction with low level moisture convergence along the
boundary serve to weaken the cap for better development to occur.
Though low level shear will be on the decrease as the main system
pulls away, increasing instability due to surface heating (max temps
in the lower 80s) will lead to a an increase in storm intensity with
the potential of seeing a few severe storms by afternoon, especially
in the southeast. The activity will quickly push southeast of the
area during the evening followed clearing skies shortly behind.
/26/

Thursday through Tuesday: As the cold front moves into the Gulf
of Mexico Thursday, expect much cooler boundary layer
temperatures, some 10-12 degrees cooler at 925mb, will be moving
in the wake. This will help high temperatures fall some 15 degrees
or so, back to much more seasonable normal temperatures. With
PW's falling less than a quarter of an inch as that surface high
builds in, expect us to mix out very efficiently as we go into the
weekend, which will help us be warmer than MOS guidance, which is
what was leaned toward in the forecast. Winds will be gusty,
especially over the southeast portions of the area, as there will
be a tight pressure gradient in the wake. Thursday and Friday, as
we mix out and warm enough for humidity levels to drop into the
mid-upper 20s. With enough pressure gradient in the southeast,
there could be some fire weather concerns. However, recent fuel
level moistures, due to previous rain, are higher and expected
rainfall on Wednesday should keep it lower. Will have to keep a
close eye if we don't receive as much rainfall. Due to this, kept
out of the HWO and graphics for now.

Aloft a deep longwave trough will be present over most of the
nation east of the Rockies while weak ridging will be present over
the western Pacific states with an upper low off the Baja
California peninsula into the eastern Pacific. A strong surface
high near 1030-1035mb, will be building through the central Plains
and down into our area by Thursday and especially into Friday.
The core of the strongest surface high will move through the low-
mid Mississippi Valley by Thursday into Friday. The ensemble MOS
guidance and such anomalously strong surface high pressures lean
towards some potential of temperatures falling cooler into the
low-mid 30s (couldn't rule out a spot briefly reaching freezing)
with the lowest from areas from a line from Greenwood to Meridian
and northeast. This could bring some potential for some patchy
frost. Added this in the grids for Friday and Saturday mornings as
the surface high builds into the Appalachians.

Later in the period, expect shortwave ridging to build quickly
build east while the previously mentioned upper low moves through
Mexico into the ArkLaTex by late weekend into early next week.
This will help bring moisture back in, helping PW's creep up back
above an inch to an inch and a quarter or so. This and increasing
isentropic ascent will help shower chances to increase on Sunday
into Monday. How much moisture moves back in remains to be seen
as the Euro/Canadian are in agreement that showers will move in Sunday
into Monday while the GFS is slower. Based on the fast manner of
the shortwave ridging and agreement in the Euro/Canadian, sided
towards that consensus of a faster solution. Another deep and fast
moving trough will help develop a strong low into southern Canada,
which will drag another cold front down by early next week. This
will help bring some better lapse rates and some chances for
thunderstorms by around Monday-Tuesday next week before shortwave
ridging and drying move in the wake. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       42  64  36  66 /  10   3   0   0
Meridian      43  65  34  66 /  14   4   0   0
Vicksburg     41  64  37  66 /  10   3   0   0
Hattiesburg   45  65  38  69 /  33   4   0   0
Natchez       44  63  38  66 /  10   3   0   0
Greenville    38  62  37  62 /   4   2   0   0
Greenwood     38  62  34  62 /   8   2   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/DC
Hazardous weather outlook, Mar 1, 1:38 PM CST, 3 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
138 PM CST Wed Mar 1 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037-
040>042-047-021945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington-
Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren-
138 PM CST Wed Mar 1 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ030>033-038-039-043>046-048>066-072>074-021945-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Madison MS-Leake-
Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
138 PM CST Wed Mar 1 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Limited
TIMING...Through the rest of this afternoon

Severe thunderstorms will be possible through the rest of this
afternoon as a cold front moves southeast across the forecast
area. Damaging wind gusts up to 60 mph and hail up to quarter
size will be the main threats, but a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
Extreme...Confident in severe thunderstorms with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Significant...Severe thunderstorms possible with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Elevated...Confident in severe thunderstorms with winds gusts of
 60 mph or greater and/or 1 inch diameter or larger hail.
Limited...Severe thunderstorms possible with wind gusts of 60
 mph or greater and/or 1 inch diameter or larger hail.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 1, 1:11 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
111 PM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             GOODMAN                 32.97N 89.91W
03/01/2017  E0.88 INCH       HOLMES             MS   AMATEUR RADIO

&&

CME
Local storm report, Mar 1, 1:13 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HAIL             3 WSW MONTPELIER        33.70N 89.00W
03/01/2017  E1.00 INCH       CLAY               MS   PUBLIC

&&

CME
Local storm report, Mar 1, 1:15 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             GOODMAN                 32.97N 89.91W
03/01/2017  E1.00 INCH       HOLMES             MS   PUBLIC

            A FEW STONES UP TO QUARTER SIZE.

&&

CME
Special weather statement, Mar 1, 1:36 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
136 PM CST WED MAR 1 2017

MSZ048-012000-
Hinds MS-
136 PM CST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
200 PM CST...

At 136 PM CST, Meteorologists were tracking a strong thunderstorm
near Utica, or 17 miles southeast of Vicksburg, moving east at 40
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Dry Grove around 155 PM CST.
  Raymond around 200 PM CST.

Other locations impacted by this storm include Learned.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3209 9072 3219 9072 3230 9042 3206 9038
TIME...MOT...LOC 1936Z 259DEG 34KT 3215 9065

17
Special weather statement, Mar 1, 1:38 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
138 PM CST WED MAR 1 2017

MSZ030-031-012015-
Lowndes MS-Clay MS-
138 PM CST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND
NORTHEASTERN LOWNDES COUNTIES UNTIL 215 PM CST...

At 138 PM CST, Meteorologists were tracking a strong thunderstorm
near West Point, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Columbus AFB around 150 PM CST.
  Kolola Springs around 155 PM CST.
  Caledonia around 200 PM CST.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 600 PM CST for northeastern
Mississippi.

LAT...LON 3357 8827 3357 8864 3368 8867 3368 8850
      3367 8849 3366 8852 3365 8851 3366 8850
      3366 8846 3368 8843 3367 8842 3369 8839
      3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1938Z 262DEG 33KT 3364 8857

17
Local storm report, Mar 1, 1:41 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
141 PM CST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             3 S MANTEE              33.69N 89.06W
03/01/2017  E1.75 INCH       WEBSTER            MS   BROADCAST MEDIA

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:35 PM CSTSpecial Weather StatementJANWebster25 min
Mar 1, 12:38 PM CSTSevere Thunderstorm WarningJANClay, Webster26 min
Mar 1, 12:44 PM CSTSpecial Weather StatementJANHolmes31 min
Mar 1, 1:01 PM CSTSevere Thunderstorm WarningJANAttala, Holmes59 min
Mar 1, 1:36 PM CSTSpecial Weather StatementJANHinds24 min
Mar 1, 1:38 PM CSTSpecial Weather StatementJANLowndes37 min
Mar 1, 1:45 PM CSTSevere Thunderstorm WarningJANWinston60 min
Mar 1, 1:51 PM CSTSpecial Weather StatementJANMadison24 min
Mar 1, 1:52 PM CSTSevere Thunderstorm WarningJANHinds, Rankin53 min
Mar 1, 2:00 PM CSTSpecial Weather StatementJANLeake30 min
Mar 1, 2:26 PM CSTSpecial Weather StatementJANNeshoba34 min
Mar 1, 2:28 PM CSTSevere Thunderstorm WarningJANNoxubee22 min
Mar 1, 2:39 PM CSTSpecial Weather StatementJANLowndes36 min
Mar 1, 2:41 PM CSTSevere Thunderstorm WarningJANRankin, Smith49 min
Mar 1, 3:00 PM CSTSpecial Weather StatementJANNeshoba30 min
Mar 1, 3:37 PM CSTSpecial Weather StatementJANJasper23 min
Mar 1, 3:47 PM CSTSpecial Weather StatementJANLauderdale28 min
Mar 1, 3:55 PM CSTSpecial Weather StatementJANLawrence35 min
Mar 1, 4:02 PM CSTSpecial Weather StatementJANJasper28 min
Mar 1, 4:21 PM CSTSpecial Weather StatementJANJefferson Davis24 min
Mar 1, 4:29 PM CSTSpecial Weather StatementJANClarke31 min
Mar 1, 5:51 PM CSTSpecial Weather StatementJANForrest, Lamar24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.